# SDR CA110822007

- Difficulty date: August 22, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING ANNUAL CERTIFICATION IT WAS NOTED THAT G-SWITCH HAD FAILED.
